# SDR SWIA2018121245360

- Difficulty date: November 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR ( 196AR ) UPPER AND LOWER HINGES CORRODED.  (C-CHECK) RO: 12/11/2018 REPLACED THE AFT LAVATORY SERVICE DOOR WITH NEW UPPER AND LOWER HINGES IAW SRM.
